Robinson, P.M. and Iacone, F. (2005) Cointegration in Fractional Systems with Deterministic Trends. Journal of Econometrics, 129 (1-2). pp. 263-298. ISSN 0304-4076
We consider a cointegrated system generated by processes that may be fractionally integrated, and by additive polynomial or generalized polynomial trends. In view of the consequent competition between stochastic and deterministic trends, we consider various estimates of the cointegrating vector and develop relevant asymptotic theory, including the situation where fractional orders of integration are unknown.
|Institution:||The University of York|
|Academic Units:||The University of York > Economics and Related Studies (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||23 Apr 2009 14:49|
|Last Modified:||23 Apr 2009 14:49|
|Publisher:||Elsevier Science B.V., Amsterdam.|